# SDR COEA0742821

- Difficulty date: October 24, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53671XXX
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  MAJOR REPAIR.  LEVEL 2 CORROSION ON RT AND LT AFT CREASE BEAM WEBS.  FORMED AND INSTALLED NEW REPLACEMENT WEBS.  LT CREASE BEAM PN S53671217, RT CREASE BEAM PN S53671318.  WO 72242 NR 200082. (K)
